# SDR MWEA040004

- Difficulty date: December 19, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 50,914 hours, 17,936 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995782663
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPER SKIN OF A FLOORBOARD UNDER THE FIRST OFFICERS CHAIR.  REMOVED AND REPLACED FLOORBOARD.
